# SDR AALA202505029467

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 58,275 hours, 39,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LARGE NOSE WHEEL VIBRATION AFTER TKO LANDING GEAR WOULD NOT RETRACT STUCK IN DOWN POSITION RETURNED TO PHOENIX. MAINTENANCE REPLACED GROUND SENSING MECHANISM IAW 32-21-45.
